# SDR MALA965070

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 071131900
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3137 - EN ROUTE, THE WEATHER RADAR BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO DTW.  MANTENANCE REPLACED THE WEATHER RADAR R/T.  ALL CHECKS SATISFACTORY.  (M)
